# SDR CALA2013080590147

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 59,733 hours, 22,433 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 740027519
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, FOUND NR 1 ENGINE RT GUSSET BRACKET FOR THRUST REVERSER OPEN ACTUATOR LINE CRACKED.    R & R GUSSET BRACKET IN REF WITH SRM 51-42-11.
